MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HAND PACK

Medline Industries, LP MEDLINE; DBD-HAND PACK
Catalog Number DYNJ68144B
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "particles in bowl or syringe.Now in the syringe when pulled up.".
 
Additional Manufacturer Narrative
The customer reported there was particulate that "settled in the bowl" and drawn into the syringe; the particulate did not come into contact with the patient and there was no patient involvement, serious injury, medical intervention, or follow up care.The account returned one syringe with a clear liquid inside, no other pack contents were received, finished good production records were reviewed, and finished good pack build was reviewed.While evaluating the received sample, medline observed a dark colored particulate floating around the clear liquid, confirming the reported issue.Due to the particulate being on the inside of the syringe and the syringe is received and remains inside of sterile packaging from the vendor, the root cause is considered to be a vendor product issue relating to the component manufacturing process; this complaint has been provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HAND PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50855782
Report Number1417592-2026-47779
Device Sequence Number13250141
Product Code OJH
UDI-Device Identifier40195327174713
UDI-Public40195327174713
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ68144B
Device Lot Number24ABI312
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown